lumiswrld

142d

i just had an episode of sorts (am still in it?) but i feel, physically, lightheaded and exhausted, similar to how i do after i take my seroquel at night. any ideas why?

acute lethargy

Hydroxyzine

Lamotrigine

Quetiapine

Bipolar Disorder

Dizziness

View all
  • Derrick707

    142d

    Episodes can be very taxing on the mind and body

  • DitsyDiabetic

    137d

    I know I’m a little late here BUT…. I always feel this way after a major episode. Come to find out the severity of my episodes might be bc I (most likely, but not officially yet) have ASD also. I recently found out that it’s a relatively common pairing… couldn’t hurt to get tested. Another common one is bp1 and adhd. Could be you’re dealing with that maybe? Or maybe something else idk about yet? If you wanna ever talk my inbox is open

    • lumiswrld

      133d

      i’m diagnosed with bipolar one

      • DitsyDiabetic

        133d

        yeah me too. I was reading about it, it’s usually paired with something else as well. Adhd and anxiety are the most common. In my case it’s asd and anxiety

  • Lexgrace

    134d

    I’m here❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.